# SDR FDEA201101230336

- Difficulty date: January 23, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727227
- Aircraft serial: 21530
- Aircraft time: 41,528 hours, 28,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208261
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM TOP TEE CAP MAIN CABIN STA 380, LBL 45 TO LBL 25.  CUT OUT DAMAGED AREA IAW SRM 53-10-8 FIG 8. FABRICATED 2 REPAIR ANGLES  AND FILLER IAW SRM 53-10-8.   INSTALLED 2 REPAIR ANGLES AND FILLER IAW SRM 53-10-8 FIG 8 REV. 103.
